Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 12, NWS Jackson, MS

April 1, 2005Jefferson County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 1, 2005, 2:21 AM CST for Jefferson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2005, 2:21 AM CST (08:21 UTC)
Expired
Apr 1, 2005, 5:15 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 010822
FFWJAN
MSC063-011115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
221 AM CST FRI APR 1 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI

* UNTIL 515 AM CST

* AT 221 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

RAINFALL OF ABOUT 2 INCHES HAS OCCURRED ACROSS CENTRAL PORTIONS OF 
JEFFERSON COUNTY IN THE PAST FEW HOURS. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.  THIS WILL LIKELY RESULT IN FLOODING OF 
STREETS...STREAMS...AND LOW LYING AREAS. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3185 9096 3166 9129 3161 9108 3177 9074

$$

CRAVEN
1 follow-up statement
000 
WGUS74 KJAN 010933
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
330 AM CST FRI APR 1 2005

MSC063-010940-
JEFFERSON MS-
330 AM CST FRI APR 1 2005

...THE FLASH FLOOD WARNING FOR JEFFERSON COUNTY IS CANCELLED...

THE BAND OF THUNDERSTORMS SHIFTED THROUGH THE AREA FASTER THAN 
ANTICIPATED...SO STORM TOTALS WERE LESS THAN 3 INCHES.

LITTLE IF ANY ADDITIONAL RAINFALL IS EXPECTED FOR THE REST OF THE 
NIGHT...AND NO REPORTS OF FLOODING HAVE BEEN RECEIVED ACCORDING TO 
LOCAL LAW ENFORCEMENT. 

LAT...LON 3185 9096 3166 9129 3161 9108 3177 9074

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 9:15 PM CST, 5 hours 6 minutes earlier.

Area forecast discussion, Mar 31, 9:15 PM CST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CST THU MAR 31 2005

.MESOSCALE UPDATE...
CLUSTER OF STRONG/SEVERE THUNDERSTORMS CONTINUES OVER FAR SOUTHERN
COUNTIES ATTM.  STORMS ARE CURRENTLY IN AREA OF BEST MOISTURE
ADVECTION AND INSTABILITY.  RUC MODEL SHOWS THAT AS SFC LOW
ORGANIZES OVER CENTRAL LA AFTER MIDNIGHT...LOW LEVEL FLOW WILL
DRAMATICALLY INCREASE AND CAUSE STRONG THETA-E ADVECTION ACROSS SRN
2/3 OF FORECAST AREA. COMBINED WITH AREA GETTING INTO RIGHT ENTRANCE
REGION OF UPPER JET PROGRESSING ACROSS LOWER OHIO VALLEY...DYNAMICS
WILL BECOME QUITE FAVORABLE FOR EXPANDING CONVECTION AFTER
MIDNIGHT.  ADDITIONALLY...WATER VAPOR SHOWS S/WV ROTATING UP OUT OF
THE NW GULF WHICH WILL AID CONVECTIVE DEVELOPMENT LATER TONIGHT.

THREAT OF SEVERE STORMS AND HEAVY RAINFALL QUITE HIGH OVER ABOUT SRN
1/2 OF FORECAST AREA TONIGHT. INSTABILITY NOT MUCH IN QUESTION AS
MODELS AGREE ON MLCAPE INCREASING TO 1500 TO 2500 J/KG FROM THE
SOUTH OVERNIGHT...AND IMPRESSIVE NATURE OF STORMS TO S AND W OF AREA
SHOWS JUST HOW MUCH INSTABILITY IS AVAILABLE. QUESTION IS WHETHER
CONVECTION WILL BE ELEVATED OR ROOTED IN BOUNDARY LAYER...AND
THEREBY WHAT THE ASSOCIATED TORNADIC THREAT WILL BE. SPC HAS PLACED
AREA FROM AEX TO JAN IN AN ENHANCED TORNADIC THREAT OVERNIGHT...WITH
A HATCHED AREA INDICATING THREAT OF STRONG TORNADOES. THIS SEEMS
TO BE A CONDITIONAL THREAT BASED ON HOW THE BOUNDARY LAYER EVOLVES
OVER THE NEXT SEVERAL HOURS. IF PRECIPITATION BECOMES WIDESPREAD
ALONG AND NORTH OF RETRETATING WARM FRONT...EVAPORATIVE COOLING WILL
LIKELY RESULT IN A STABLE BOUNDARY LAYER AND KEEP CONVECTION
ELEVATED...REDUCING TORNADIC THREAT. HOWEVER...IF MOST OF
PRECIPITATION ARRIVES IN THE FORM OF SUPERCELLS DEVELOPING FROM THE
SW AND W...MODIFIED RUC SOUNDINGS SHOW THAT TEMPERATURES AROUND 70F
AND DEWPOINTS IN THE MID 60S WOULD KEEP STORMS ROOTED IN THE
BOUNDARY LAYER. WITH LOW LEVEL SHEAR FORECAST TO INCREASE
DRAMATICALLY OVERNIGHT...THIS WOULD RESULT IN AN INCREASED TORNADIC
THREAT AFTER MIDNIGHT. WILL BE MONITORING EVOLUTION OF CONVECTIVE
TRENDS VERY CLOSELY NEXT FEW HOURS TO KEEP ON TOP OF THIS THREAT.
FOR THE DELTA...ACTIVITY SHOULD REMAIN ELEVATED...BUT SUPERCELLS
DEVELOPING IN ARKLATEX REGION WILL LIFT NE WITH AN ASSOCIATED HAIL
THREAT...AS WELL AS HIGH WIND RISK DUE TO DRY SUBCLOUD LAYER.
COORDINATED WITH SPC...AND FUTURE WATCHES LIKELY TO BE TORNADO
WATCHES.

FLASH FLOODING OBVIOUSLY A MAJOR CONCERN TONIGHT ESPECIALLY IN THE
SE AND SOUTH CENTRAL ZONES WHICH WERE HIT HARD OVERNIGHT LAST NIGHT.
WHILE SOMEWHAT CONTAMINATED BY HAIL...HOURLY RAINFALL RATES OF AT
LEAST AN INCH PER HOUR ARE BEING OBSERVED WITH STORMS IN SRN
AREAS...AND FFG INDICATES THAT FLASH FLOODING WILL BE A PROBLEM IN
THE SE COUNTIES WITH RATES AT THESE LEVELS. STRONG MOISTURE
ADVECTION INTO AREA OVERNIGHT SHOULD RESULT IN EXPANDING FLASH FLOOD
THREAT IN WATCH AREA. RUC IS SLOWER WITH MOVEMENT OF SFC LOW...MORE
LIKE 18Z NAM...WHICH IF CORRECT COULD LEAD TO A MORE PROLONGED RISK
OF HEAVY RAINFALL IN THE SE ZONES.

ONE FINAL NOTE...JAN DEWPOINT HAS COME UP 7 DEGREES IN THE LAST 45
MINUTES AS SURFACE WIND VEERS TO EAST SOUTHEAST.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 AM FRIDAY FOR MSZ031-MSZ038-MSZ039-
     MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-
     MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ059-
     MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-
     MSZ073-MSZ074.
LA...NONE.
AR...NONE.
&&

08/03
Hazardous weather outlook, Mar 31, 10:29 PM CST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1029 PM CST THU MAR 31 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
012046-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1029 PM CST THU MAR 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND FRIDAY...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE SCATTERED ACROSS MOST OF THE
FORECAST AREA TONIGHT...GENERALLY SOUTH OF A LINE FROM BASTROP TO
YAZOO CITY TO CARTHAGE TO COLUMBUS.  ISOLATED SEVERE
THUNDERSTORMS CAN BE EXPECTED OVER AREAS NORTH OF THIS LINE. THE
PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE LARGE
DAMAGING HAIL BUT DAMAGING WIND GUSTS WILL ALSO BE A POSSIBILITY.
THE RISK OF TORNADOES WILL INCREASE OVER CENTRAL AND SOUTHERN
ZONES OVERNIGHT. THIS WILL BE WHERE THE DEEPEST SURFACE BASED
MOISTURE IS EXPECTED...AS OPPOSED TO ELEVATED MOISTURE LAYERS
WHICH WOULD PREVENT TORNADO DEVELOPMENT.

A WARM FRONT WILL LIFT NORTHWARD INTO CENTRAL MISSISSIPPI AND
EAST CENTRAL LOUISIANA OVERNIGHT. INTENSE WIND FLOW THROUGH THE
VERY UNSTABLE AIR MASS CURRENTLY IN PLACE WILL RESULT IN SEVERE
THUNDERSTORM DEVELOPMENT. AREAS SOUTH OF THE WARM
FRONT...PRIMARILY SOUTH OF A LINE FROM WINNSBORO TO JACKSON TO
DEKALB...WILL SEE THE BEST RISK OF TORNADO DEVELOPMENT THROUGH
SUNRISE FRIDAY MORNING.

NORTH OF WHERE THE FRONT REACHES...THE INSTABILITY WILL NOT BE AS
GREAT BUT SUFFICIENT FOR THUNDERSTORM DEVELOPMENT.   THESE STORMS
WILL BE ELEVATED AND DUE TO THE ELEVATED NATURE THE LARGE HAIL
WILL BE THE MAIN THREAT.  THERE IS AN OUTSIDE CHANCE THAT
STRAIGHT LINE WINDS COULD BECOME A THREAT AS THE DRIER AIR NORTH
OF THE FRONT INTERACTS WITH THE THUNDERSTORMS AND STRENGTHENS THE
DOWNDRAFTS.

SEVERE THUNDERSTORMS WILL CONTINUE INTO THE MORNING BEFORE A COLD
FRONT MOVES THROUGH BY MIDDAY FRIDAY.

...FLOODING...
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT ALONG AND
SOUTH OF THE NATCHEZ TRACE.

LOCALLY HEAVY RAINS ARE EXPECTED AGAIN TONIGHT OVER THE SAME
PORTIONS OF THE FORECAST AREA THAT WERE HIT EARLY THIS MORNING.
THE TRACKS OF THESE STORMS COULD TEND TO AFFECT INDIVIDUAL
LOCATIONS MULTIPLE TIMES...WHICH MAY RESULT IN ADDITIONAL
RAINFALL TOTALS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS
APPROACHING 3 TO 5 INCHES.

WITH AN ALREADY SATURATED GROUND AND STREAMS AND CREEKS
SWOLLEN...RAINFALL AMOUNTS THAT APPROACH AN INCH AN HOUR WILL
HAVE MAJOR IMPACTS...ESPECIALLY OVER THE COUNTIES COVINGTON AND
JEFFERSON DAVIS WHERE 4 TO 6 INCHES OF RAIN HAVE ALREADY
OCCURRED.

...NON PRECIPITATION...
AS THE SURFACE LOW MOVES THROUGH FRIDAY MORNING WINDS WILL BEGIN
TO PICK UP OUT OF THE NORTHWEST. WINDS JUST ABOVE THE SURFACE ARE
EXPECTED TO INCREASE TO AROUND 30 TO 35 MPH. THESE WINDS WILL BE
UNIDIRECTIONAL WITH THE WINDS AT THE SURFACE AND WILL POSSIBLY BE
ABLE TO MAKE IT DOWN TO THE GROUND AS OCCASIONAL GUSTS	DURING
THE AFTERNOON HOURS TOMORROW.  A LAKE WIND ADVISORY WILL PROBABLY
BE NEEDED WITH THE POSSIBILITY OF EVEN A WIND ADVISORY NEEDED IN
THE EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY...

...DAYS TWO AND THREE...FRIDAY NIGHT THROUGH SUNDAY NIGHT...
GUSTY WINDS NEAR 25 TO 30 MPH WINDS WILL CONTINUE TO AFFECT
EASTERN PORTIONS OF THE OUTLOOK AREA UNTIL AROUND MIDNIGHT FRIDAY
NIGHT.	BY THIS TIME WINDS WILL FINALLY BE ABLE TO DECOUPLE AND
THE GUSTY NORTHWEST WINDS WILL FINALLY START TO DROP OFF.

...DAYS FOUR THROUGH SEVEN...SUNDAY NIGHT THROUGH THURSDAY...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OUTLOOK AREA TUESDAY NIGHT INTO WEDNESDAY. A STRONG LOW PRESSURE
SYSTEM WILL MOVE FROM THE CENTRAL PLAINS ACROSS THE MID
MISSISSIPPI VALLEY TUESDAY AND SEND A COLD FRONT INTO OUR REGION.
THE AIRMASS SHOULD BE MOIST ENOUGH TO SUPPORT A SQUALL LINE OF
STRONG TO SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT. THESE
STORMS SHOULD MOVE RAPIDLY THROUGH THE AREA BEFORE MIDDAY
WEDNESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS IS NEEDED  TONIGHT INTO FRIDAY MORNING.
OTHERWISE...THE ACTIVATION OF STORM SPOTTERS IS NOT EXPECTED
AGAIN UNTIL NEXT TUESDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Apr 1, 1:05 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 AM CST FRI APR 1 2005

LAZ007>009-015>016-023>026-MSZ035>066-072>074-011300-
CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA-
MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA-
WEST CARROLL LA-ADAMS MS-ATTALA MS-CLAIBORNE MS-
CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS-
FRANKLIN MS-HINDS MS-HOLMES MS-HUMPHREYS MS-
ISSAQUENA MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS-
JONES MS-KEMPER MS-LAMAR MS-LAUDERDALE MS-LAWRENCE MS-
LEAKE MS-LINCOLN MS-MADISON MS-MARION MS-NESHOBA MS-
NEWTON MS-NOXUBEE MS-RANKIN MS-SCOTT MS-SHARKEY MS-
SIMPSON MS-SMITH MS-WARREN MS-WINSTON MS-YAZOO MS-

TORNADO WATCH NUMBER 119 REMAINS VALID UNTIL 7 AM CST FOR THE
FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 35 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                COPIAH                HINDS
HOLMES                HUMPHREYS             LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH                 YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
TALLULAH...BROOKHAVEN...BASTROP...ROLLING FORK...ANGUILLA...
NATCHEZ...MAGEE...MENDENHALL...KOSCIUSKO...PEARL...BRANDON...
RICHLAND...FOREST...MORTON...RAYVILLE...DELHI...CARTHAGE...
TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...
LAUREL...YAZOO CITY...BAY SPRINGS...HEIDELBERG...JACKSON...
PORT GIBSON...MACON...BROOKSVILLE...QUITMAN...STONEWALL...
SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA...DE KALB...
SCOOBA...VICKSBURG...LAKE PROVIDENCE...FAYETTE...PRENTISS...
BASSFIELD...PHILADELPHIA...PEARL RIVER...MONTICELLO...
NEW HEBRON...COLUMBIA...MERIDIAN...WINNSBORO...WEST HATTIESBURG...
LUMBERTON...PURVIS...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...BELZONI...ISOLA...MAYERSVILLE...COLLINS...MOUNT OLIVE...
LOUISVILLE...BUDE...ROXIE...MEADVILLE...HATTIESBURG...OAK GROVE...
EPPS...VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF
Local storm report, Apr 1, 1:13 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 AM CST FRI APR 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             COLUMBIA                31.26N 89.83W
04/01/2005  0.25 INCH        MARION             MS   EMERGENCY MNGR

&&

MME
Local storm report, Apr 1, 1:20 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
120 AM CST FRI APR 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             CONEHATTA               32.46N 89.27W
04/01/2005  0.25 INCH        NEWTON             MS   TRAINED SPOTTER

            SPOTTER REPORTED PEA-SIZED HAIL ON CONEHATTA ROAD.

&&

AEG
Local storm report, Apr 1, 1:29 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
129 AM CST FRI APR 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             3 S SUMRALL             31.38N 89.55W
04/01/2005  0.75 INCH        LAMAR              MS   EMERGENCY MNGR

            EOC REPORTED 3/4 INCH HAIL 3 MILES SOUTH OF SUMRALL

&&

AEG
Local storm report, Apr 1, 1:44 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
144 AM CST FRI APR 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     FLASH FLOOD      PURVIS                  31.14N 89.41W
04/01/2005                   LAMAR              MS   EMERGENCY MNGR

            EOC REPORTED STREET FLOODING IN PURVIS

&&

AEG
Special weather statement, Apr 1, 2:12 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
212 AM CST FRI APR 1 2005

LAZ007>009-015>016-023>026-MSZ035>066-072>074-011300-
CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA-
MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA-
WEST CARROLL LA-ADAMS MS-ATTALA MS-CLAIBORNE MS-
CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS-
FRANKLIN MS-HINDS MS-HOLMES MS-HUMPHREYS MS-
ISSAQUENA MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS-
JONES MS-KEMPER MS-LAMAR MS-LAUDERDALE MS-LAWRENCE MS-
LEAKE MS-LINCOLN MS-MADISON MS-MARION MS-NESHOBA MS-
NEWTON MS-NOXUBEE MS-RANKIN MS-SCOTT MS-SHARKEY MS-
SIMPSON MS-SMITH MS-WARREN MS-WINSTON MS-YAZOO MS-

TORNADO WATCH NUMBER 119 REMAINS VALID UNTIL 7 AM CST FOR THE
FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 35 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                COPIAH                HINDS
HOLMES                HUMPHREYS             LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH                 YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
TALLULAH...BROOKHAVEN...BASTROP...ROLLING FORK...ANGUILLA...
NATCHEZ...MAGEE...MENDENHALL...KOSCIUSKO...PEARL...BRANDON...
RICHLAND...FOREST...MORTON...RAYVILLE...DELHI...CARTHAGE...
TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...
LAUREL...YAZOO CITY...BAY SPRINGS...HEIDELBERG...JACKSON...
PORT GIBSON...MACON...BROOKSVILLE...QUITMAN...STONEWALL...
SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA...DE KALB...
SCOOBA...VICKSBURG...LAKE PROVIDENCE...FAYETTE...PRENTISS...
BASSFIELD...PHILADELPHIA...PEARL RIVER...MONTICELLO...
NEW HEBRON...COLUMBIA...MERIDIAN...WINNSBORO...WEST HATTIESBURG...
LUMBERTON...PURVIS...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...BELZONI...ISOLA...MAYERSVILLE...COLLINS...MOUNT OLIVE...
LOUISVILLE...BUDE...ROXIE...MEADVILLE...HATTIESBURG...OAK GROVE...
EPPS...VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 6:15 PM CSTSevere Thunderstorm WarningJANForrest45 min
Mar 31, 6:53 PM CSTSevere Thunderstorm WarningJANForrest67 min
Mar 31, 7:03 PM CSTSevere Thunderstorm WarningJANMarion57 min
Mar 31, 7:28 PM CSTSevere Thunderstorm WarningJANLamar47 min
Mar 31, 7:32 PM CSTSevere Thunderstorm WarningJANJones28 min
Mar 31, 8:10 PM CSTFlash Flood WarningJANForrest, Lamar2 hr
Mar 31, 9:01 PM CSTSevere Thunderstorm WarningJANForrest44 min
Mar 31, 9:12 PM CSTSevere Thunderstorm WarningJANLawrence, Lincoln63 min
Mar 31, 9:16 PM CSTSevere Thunderstorm WarningJANMarion44 min
Mar 31, 9:24 PM CSTFlash Flood WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion6 hr
Mar 31, 10:04 PM CSTSevere Thunderstorm WarningJANAdams71 min
Mar 31, 10:07 PM CSTSevere Thunderstorm WarningJANLincoln53 min
Mar 31, 10:12 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren48 min
Mar 31, 10:21 PM CSTSevere Thunderstorm WarningJANLawrence39 min
Mar 31, 10:45 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Marion60 min
Mar 31, 10:47 PM CSTSevere Thunderstorm WarningJANWarren, Yazoo43 min
Mar 31, 10:51 PM CSTSevere Thunderstorm WarningJANHumphreys, Sharkey, Yazoo39 min
Mar 31, 10:59 PM CSTSevere Thunderstorm WarningJANMarion61 min
Mar 31, 11:03 PM CSTSevere Thunderstorm WarningJANHinds, Madison42 min
Mar 31, 11:10 PM CSTTornado WarningJANLamar, Marion50 min
Mar 31, 11:17 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson58 min
Mar 31, 11:30 PM CSTSevere Thunderstorm WarningJANAttala, Holmes, Yazoo45 min
Apr 1, 12:01 AM CSTTornado WarningJANForrest, Lamar59 min
Apr 1, 12:04 AM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson56 min
Apr 1, 12:59 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion104 min
Apr 1, 1:19 AM CSTSevere Thunderstorm WarningJANLauderdale, Newton81 min
Apr 1, 1:23 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Warren2 hr
Apr 1, 1:29 AM CSTSevere Thunderstorm WarningJANJones87 min
Apr 1, 2:29 AM CSTSevere Thunderstorm WarningJANRankin112 min
Apr 1, 2:51 AM CSTFlash Flood WarningJANClarke, Jasper, Lauderdale, Neshoba, Newton6 hr
Apr 1, 3:00 AM CSTFlash Flood WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion6 hr
Apr 1, 4:42 AM CSTSevere Thunderstorm WarningJANJasper, Newton, Smith76 min
Apr 1, 5:10 AM CSTSevere Thunderstorm WarningJANClarke, Lauderdale118 min
Apr 1, 11:17 AM CSTSevere Thunderstorm WarningJANWebster43 min
Apr 1, 11:30 AM CSTSevere Thunderstorm WarningJANOktibbeha, Winston60 min

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.